# SDR SWAA2022032525943

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727A-727B LBL22 WL 158; INTERCOSTAL IS CORRODED ON UPPER FLANGE AT FASTENER HOLES. / REMOVED AND EVALUATED CORROSION. ORIGINAL MATERIAL THICKNESS .030' LOSS OF .020' WITH .010' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED -1 INTERCOSTAL PER SRM 51-40-02-0G-0 AND DWG 146A7502 REV-
